# SDR SWIA2020030248900

- Difficulty date: January 6, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG DOOR AFT HING ANTI ROTATION TAB IS CHAFED OFF.   (C-CHECK) RO 2/27/2020   REMOVED AND INSTALLED SERVICEABLE HINGE SECTOR IAW AMM.
